HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Drug Interactions / Side Effects (http://www.healthboards.com/boards/drug-interactions-side-effects/)
-   -   Butrans Withdrawal Symptoms?? (http://www.healthboards.com/boards/drug-interactions-side-effects/940774-butrans-withdrawal-symptoms.html)

ivytoo 02-27-2013 12:00 PM

Butrans Withdrawal Symptoms??
 
I'm a newbie here. I have a question about Butrans patches. I use 40 mcg patch, 1 per week for chronic pain. My PM office lady has not gotten it pre-authorized for this year yet. I am out of patches. When this one is gone, will I go through withdrawal? What are the symptoms and will I need to go to the hospital? I can't afford to buy it without insurance. I've called the office (3x and followed up in writing) I have refills but need the pre-auth or insurance won't pay. What do I do? Thanks for any advice!


All times are GMT -7. The time now is 04:28 AM.